# SDR SWIA200820644

- Difficulty date: December 15, 2008
- Submitted: December 19, 2008
- Operation: Air carrier
- Aircraft: N340CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10062
- Aircraft time: 16,479 hours, 11,576 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: AD20131A
- Part serial: 83440
- Condition: Discharged
- Location: Cabin
- Part time: 661 hours, 472 cycles
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CEILING OVERWING EMERGENCY LIGHT INOP (FLT 4399).  REPLACED NR 3 BATTERY CHARGER AND BATTERY.  P/N: AD-2013-1A, S/N ON: 11467, S/N OFF: 83440.
